# SDR SWAA2022020890223

- Difficulty date: January 9, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 38,924 hours, 18,635 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FIXED T/E PNL AT RT WS 278.50 HAS CRACKED SUPPORT BRACKET AT DEFLECTION ROLLER SUPPORT FITTING / REMOVED AND REPLACED CRACKED SUPPORT BRACKET AT RIGHT WING STATION 278.5 PER SRM 51-40-02.
